Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 132, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On dimension of support for stochastic processes with independent increments
Howard H. Stratton.
Trans. Amer. Math. Soc. 132 (1968), 1-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226723
Convergent higher derivations on local rings
Nickolas Heerema.
Trans. Amer. Math. Soc. 132 (1968), 31-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223358
Inertial automorphisms of a class of wildly ramified $v$-rings
Nickolas Heerema.
Trans. Amer. Math. Soc. 132 (1968), 45-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223359
On the corona theorem and its application to spectral problems in Hilbert space
Paul A. Fuhrmann.
Trans. Amer. Math. Soc. 132 (1968), 55-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222701
Seminorms and the Egoroff property in Riesz spaces
John A. R. Holbrook.
Trans. Amer. Math. Soc. 132 (1968), 67-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228979
Double centralizers and extensions of $C^{∗} $-algebras
Robert C. Busby.
Trans. Amer. Math. Soc. 132 (1968), 79-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225175
Bisimple inverse semi-groups
N. R. Reilly.
Trans. Amer. Math. Soc. 132 (1968), 101-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227292
Embeddability of discrete time simple branching processes into continuous time branching processes
Samuel Karlin and James McGregor.
Trans. Amer. Math. Soc. 132 (1968), 115-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222966
Embedding iterates of analytic functions with two fixed points into continuous groups
Samuel Karlin and James McGregor.
Trans. Amer. Math. Soc. 132 (1968), 137-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224790
Extensions of uniformly continuous pseudometrics
T. E. Gantner.
Trans. Amer. Math. Soc. 132 (1968), 147-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222836
Questions of existence and uniqueness for hyperbolic equations with discontinuous coefficients
A. E. Hurd and D. H. Sattinger.
Trans. Amer. Math. Soc. 132 (1968), 159-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222457
A description of the topology on the dual spaces of certain locally compact groups
Lawrence Baggett.
Trans. Amer. Math. Soc. 132 (1968), 175-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409720
Homological dimension and the continuum hypothesis
B. L. Osofsky.
Trans. Amer. Math. Soc. 132 (1968), 217-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224606
On the ring of holomorphic functions on an open Riemann surface
Irwin Kra.
Trans. Amer. Math. Soc. 132 (1968), 231-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226043
Holomorphic hulls and holomorphic convexity of differentiable submanifolds
R. O. Wells.
Trans. Amer. Math. Soc. 132 (1968), 245-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222340
An infinite subalgebra of $Ext_{A}(Z_{2},Z_{2})$
Mark Mahowald and Martin Tangora.
Trans. Amer. Math. Soc. 132 (1968), 263-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222887